On partial-Armendariz rings
Commun. Korean Math. Soc. 2019 Vol. 34, No. 3, 719-727
Published online July 31, 2019
Sang Bok Nam, Zhelin Piao, Sang Jo Yun
Kyungdong University; Yanbian University; Dong-A University
Abstract : This article concerns a generalization of Armendariz rings that is done by restricting the degree to one. We shall call such rings, as to satisfy this property, {\it partial-Armendariz}. We first show that partial-Armendariz rings are between Armendariz rings and weak Armendariz rings. The basic structures of partial-Armendariz rings are investigated, and the relations between partial-Armendariz rings and near related ring properties are also studied.
Keywords : partial-Armendariz ring, Armendariz ring, weak Armendariz ring, polynomial ring, reduced ring, matrix ring
MSC numbers : 16S36, 16S50, 16N40
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd